The convergence rate of Godunov type schemes
dc.contributor.author | Nessyahu, Haim | |
dc.contributor.author | Tadmor, Eitan | |
dc.contributor.author | Tassa, Tamir | |
dc.date.accessioned | 2008-10-16T18:57:47Z | |
dc.date.available | 2008-10-16T18:57:47Z | |
dc.date.issued | 1994-02 | |
dc.format.extent | 1329681 bytes | |
dc.format.mimetype | application/pdf | |
dc.identifier.citation | H. Nessyahu, E. Tadmor & T. Tassa (1994). The convergence rate of Godunov type schemes. SIAM Journal on Numerical Analysis 31 (1994), 1-16. | en |
dc.identifier.uri | http://hdl.handle.net/1903/8642 | |
dc.language.iso | en_US | en |
dc.publisher | Copyright: Society for Industrial and Applied Mathematics | en |
dc.relation.isAvailableAt | College of Computer, Mathematical & Physical Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.subject | conservation laws | en |
dc.subject | Lip-stability | en |
dc.subject | error estimates | en |
dc.subject | Godunov type schemes | en |
dc.title | The convergence rate of Godunov type schemes | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1